Alert archive / Alabama / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 90, NWS Mobile, AL

June 1, 2024Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 1, 2024, 1:52 AM CDT for Mobile County, Alabama. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2024, 1:52 AM CDT (06:52 UTC)
Expired
Jun 1, 2024, 2:30 AM CDT
In force
38 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Mobile County, AL

The radar

The Mobile radar (KMOB), 17 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 6.9 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2024-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2024-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

690 
WUUS54 KMOB 010652
SVRMOB
ALC097-010730-
/O.NEW.KMOB.SV.W.0090.240601T0652Z-240601T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
152 AM CDT Sat Jun 1 2024

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Central Mobile County in southwestern Alabama...

* Until 230 AM CDT.

* At 152 AM CDT, a severe thunderstorm was located over I10 And I65,
  or over Tillmans Corner, moving north at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner,
  Chickasaw, I65 And I165, and I10 And I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3057 8819 3078 8822 3078 8802 3076 8802
      3078 8800 3074 8800 3074 8801 3073 8801
      3071 8800 3055 8804
TIME...MOT...LOC 0652Z 182DEG 11KT 3060 8813 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
2 follow-up statements
002 
WWUS54 KMOB 010715
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
215 AM CDT Sat Jun 1 2024

ALC097-010730-
/O.CON.KMOB.SV.W.0090.000000T0000Z-240601T0730Z/
Mobile AL-
215 AM CDT Sat Jun 1 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR CENTRAL MOBILE COUNTY...

At 214 AM CDT, a severe thunderstorm was located over Midtown Mobile,
moving north at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Chickasaw, I65 And I165,
and I10 And I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3063 8818 3078 8818 3078 8802 3076 8802
      3077 8800 3074 8800 3074 8801 3072 8801
      3071 8800 3060 8806
TIME...MOT...LOC 0714Z 182DEG 11KT 3067 8813 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
614 
WWUS54 KMOB 010737
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
237 AM CDT Sat Jun 1 2024

ALC097-010746-
/O.EXP.KMOB.SV.W.0090.000000T0000Z-240601T0730Z/
Mobile AL-
237 AM CDT Sat Jun 1 2024

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MOBILE COUNTY HAS
EXPIRED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.

LAT...LON 3063 8818 3078 8818 3078 8802 3076 8802
      3077 8800 3074 8800 3074 8801 3072 8801
      3071 8800 3060 8806
TIME...MOT...LOC 0736Z 182DEG 11KT 3073 8813 

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 11:53 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, May 31, 11:53 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1153 PM CDT Fri May 31 2024

...New AVIATION...

.AVIATION...
(06Z TAFS)
Issued at 1153 PM CDT Fri May 31 2024

Showers and storms will increase in coverage overnight into
Saturday morning with associated decreased ceilings and visbys.
MVFR to IFR ceilings and visbys will be possible in and around
showers and thunderstorms. /13

&&

.PREV DISCUSSION... /issued 834 PM CDT Fri May 31 2024/

..New UPDATE...

UPDATE...

Issued at 833 PM CDT Fri May 31 2024

Upper level storm system over the MO/KS border this evening has
its axis extending southward to across LA. This has set up a
favorable diffluent pattern in the high level geo-potential
height field over MS and AL. In the low levels, high pressure to
the east is allowing for a well established southerly flow to
allow deep Gulf moisture to open up and spread northward. At the
surface, a quasi-stationary front was draped from central TX up
into the Mid South and southeast into AL. To the south of the
boundary, convective outflows that have moved in from earlier
storms over LA, along with contributions from aloft are providing
a focus for ascent and thus forecasters are seeing scattered
showers and storms this evening lifting northwest over the
interior. Southward to the coast, activity has been more isolated.
Radar has not shown much depth to the storms over the interior as
they track north and away from the better instability which
resides along the coast. Rain rates though are a few inches
per/hour in better defined radar returns but with storm motion
from 15 to 25 mph, residence time over any one area is too limited
for water concerns. Probability of precipitation this evening
remains unchanged at 30-50% interior to 20% coast. Rain chances to
increase after midnight as better upper support moves in from the
west. There is a small, marginal risk of severe storms over MS in
zone of modest CAPE but lower shear. A general storm outlook is
east into AL/northwest FL. /10

PREV DISCUSSION... /issued 631 PM CDT Fri May 31 2024/

.New AVIATION...

AVIATION...
(00Z TAFS)
Issued at 624 PM CDT Fri May 31 2024

A mix of cloud bases to start the period, most at VFR categories
which anticipate to hold through much of the evening. Some
isolated pockets of convection over the interior was lifting
northwest at 15 knots. There are indications during the predawn
hours Saturday of shra/tsra spreading in from the west. Cigs/vsby
lower to MVFR categories with approach of tsra. /10

PREV DISCUSSION... /issued 222 PM CDT Fri May 31 2024/

New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Saturday)
Issued at 222 PM CDT Fri May 31 2024

Upper-level ridging, currently near the AL/GA border, will
continue pushing toward the east through the period. This ridge
will strengthen and become more amplified late tonight and into
tomorrow as it approaches and moves into the western Atlantic.
Looking upstream, a weak shortwave impulse over Mississippi is
pushing northeastward, moving along the western periphery of the
ridge. The bulk of the showers and storms associated with this
feature will likely remain to our west, although as subsidence
from the ridge moves away from the region, cannot rule out the
development of isolated to scattered showers and storms,
especially over portions of southeast Mississippi and interior
southwest Alabama (PoPs around 20-30 percent) given the weak
forcing, modest instability, and increasing moisture. The
remainder of the area should remain mostly dry for the rest of the
day, although an isolated shower or storm cannot be ruled out
(PoPs elsewhere around 10-20 percent). Highs today will reach the
upper 80s to low 90s.

For tonight and into tomorrow, the pattern becomes much more complex
as a shortwave trough moves into the Lower Mississippi River Valley,
and eventually into the Tennessee River Valley. Several more robust
shortwave impulses begin to ride along the base of the trough,
helping to provide plenty of large-scale forcing across the area.
Additionally, at the surface, outflow boundaries from the previous
storms over Mississippi/Louisiana look to slowly push into our area.
The first of the main impulses will approach the area tonight,
helping to initiate scattered to numerous storm development,
especially over the western half of the area where the outflow
boundaries will be located. By the morning and into the early
afternoon, convective coverage looks to become more widespread
across the entire local area as the impulses continue to move
overhead. Instability tonight is expected to increase rather
quickly, with a few CAMs suggesting CAPE values generally around
1500 to 2500 J/kg prior to storm initiation. Deep layer shear out
ahead of the storms looks rather meager, however, shear values
should begin to increase (to around 25-35 knots) during the morning
hours from the west. This increase in shear may allow for storms to
organize into multicellular clusters (one or two supercells cannot
be ruled out) and eventually into an MCS as the shear punches into
the developing storms. Therefore, cannot rule out storms capable of
producing severe winds in excess of 60 mph. Due to this risk, a
marginal risk of severe storms is in place across the entire local
area. At this point, due to the developing LLJ remaining well to our
north (and therefore weak low level shear in place), no tornadoes
are expected. Additionally, storms will also be capable of producing
high rainfall rates which could lead to some localized or nuisance
type flooding especially given the high PWATs and slower storm
motions. Coverage may begin to lower by the middle to latter part of
the afternoon, but this depends on how worked over our environment
becomes after our late night/morning rounds of storms.

Lows tonight will range from the upper 60s inland to the mid 70s a
long the coast. Highs tomorrow should only reach the low to mid 80s
due to the widespread rainfall and cloud cover. A moderate risk of
rip currents tonight will increase to a high risk tomorrow. /96

SHORT TERM...
(Saturday night through Monday night)
Issued at 222 PM CDT Fri May 31 2024

An upper trof which extends from near the Great Lakes to the north
central Gulf coast gradually weakens while continuing into the
western Atlantic during the period. A series of shortwaves progress
across the forecast region through the period, though the shortwaves
will be stronger during the Saturday night into Sunday time frame. A
surface ridge over the southeastern states weakens through Monday
night but nevertheless maintains a moist southerly flow over the
forecast area, with precipitable water values typically ranging from
1.75-2.0 inches. Have gone with chance pops Saturday night and
chance to likely pops for Sunday as the series of stronger
shortwaves move across the area, then slight chance to chance pops
follow for Monday as the series of shortwaves weaken. May see a few
strong storms develop early Saturday evening. Lows Saturday night
range from the mid 60s inland to the lower 70s at the coast then
trend a bit warmer through Monday night to range from the upper 60s
inland to the lower/mid 70s near the coast. Highs on Sunday will be
in the lower to mid 80s and highs on Monday will be in the upper 80s
to around 90. A high risk of rip currents is expected for Saturday
night through Sunday night, then a moderate risk follows for Monday
and Monday night. /29

LONG TERM...
(Tuesday through Friday)
Issued at 222 PM CDT Fri May 31 2024

An upper trof over the northern and central Plains steadily
amplifies while spreading into the eastern states, and an associated
surface low passes well to the north and brings a weak cold front
through the forecast area Thursday afternoon into Thursday night.
Plenty of deep layer moisture remains in place over the forecast
area through Thursday with some modestly drier air flowing into the
region Thursday night but looks to recover on Friday. Forcing looks
to be limited over the area Tuesday and Wednesday so have gone with
dry to slight chance pops, then slight chance to chance pops follow
for Thursday as the front moves into the area. Have gone with slight
chance pops for Friday due in part to some uncertainty with the
timing of the frontal passage. /29

MARINE...
Issued at 222 PM CDT Fri May 31 2024

A moderate southeasterly flow is expected through much of the
weekend. Winds will occasionally become strong late tonight and
into Saturday morning and exercise caution headlines will likely
become necessary for this period. By late Sunday into the early
part of next week a lighter onshore flow returns to the marine
area. Waves and seas increase over the weekend as well before
subsiding early next week. /96

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      72  83  70  84  71  88  72  89 /  60  90  50  60  20  20  20  20
Pensacola   74  82  73  84  73  86  74  87 /  60  90  50  50  20  20  10  10
Destin      74  82  74  84  75  86  75  87 /  40  80  40  40  10  20  10  10
Evergreen   69  81  66  84  67  90  68  91 /  40  90  50  60  20  20  20  20
Waynesboro  69  83  67  84  68  88  69  92 /  60  90  40  70  20  30  20  20
Camden      68  81  67  83  67  88  69  91 /  40  90  50  60  20  30  20  20
Crestview   69  83  67  86  67  90  67  91 /  30  80  40  60  10  20  10  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from 7 AM CDT Saturday through late Sunday
     night for ALZ265-266.

FL...High Rip Current Risk from 7 AM CDT Saturday through late Sunday
     night for FLZ202-204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, May 31, 8:01 PM CDT, 5 hours 51 minutes before
Special Weather Statement
National Weather Service Mobile AL
801 PM CDT Fri May 31 2024

ALZ053>055-010145-
Clarke AL-Wilcox AL-Monroe AL-
801 PM CDT Fri May 31 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MONROE...
NORTHEASTERN CLARKE AND SOUTHWESTERN WILCOX COUNTIES THROUGH 845 PM
CDT...

At 801 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Fulton, or 12 miles east of Grove Hill, moving
northwest at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Thomasville, Pine Hill, and Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3178 8741 3162 8764 3193 8799 3199 8789
      3199 8767 3200 8766 3200 8763 3213 8762
TIME...MOT...LOC 0101Z 143DEG 21KT 3178 8757

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

10
Special weather statement, Jun 1, 12:05 AM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Mobile AL
1205 AM CDT Sat Jun 1 2024

FLZ205-206-010545-
Okaloosa Inland FL-Okaloosa Coastal FL-
1205 AM CDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN OKALOOSA COUNTY THROUGH
1245 AM CDT...

At 1205 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Niceville, moving north at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Crestview and Niceville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3048 8641 3057 8666 3093 8659 3093 8639
      3051 8639
TIME...MOT...LOC 0505Z 201DEG 23KT 3059 8648

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 1, 12:32 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Mobile AL
1232 AM CDT Sat Jun 1 2024

ALZ261-010615-
Mobile Inland AL-
1232 AM CDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MOBILE COUNTY
THROUGH 115 AM CDT...

At 1232 AM CDT, Doppler radar was tracking a strong thunderstorm over
Satsuma, moving north at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Satsuma, Citronelle, Creola, Axis, Mount Vernon, and Movico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3085 8816 3109 8823 3109 8797 3107 8796
      3108 8794 3105 8794 3103 8796 3102 8793
      3093 8795 3088 8798 3087 8798 3088 8797
      3087 8797 3085 8796 3084 8796
TIME...MOT...LOC 0532Z 182DEG 14KT 3084 8809

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 1, 12:33 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
1233 AM CDT Sat Jun 1 2024

ALZ060-FLZ205-010615-
Covington AL-Okaloosa Inland FL-
1233 AM CDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN COVINGTON AND
NORTHEASTERN OKALOOSA COUNTIES THROUGH 115 AM CDT...

At 1233 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Crestview, moving north at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Florala, Baker, Laurel Hill, and Lockhart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3099 8639 3076 8639 3077 8669 3099 8671
      3100 8669 3100 8670 3114 8670 3113 8632
      3099 8632
TIME...MOT...LOC 0533Z 180DEG 19KT 3085 8653

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 1, 1:09 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Mobile AL
109 AM CDT Sat Jun 1 2024

ALZ261-263-010700-
Mobile Inland AL-Mobile Central AL-
109 AM CDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MOBILE COUNTY THROUGH
200 AM CDT...

At 109 AM CDT, Doppler radar was tracking a strong thunderstorm over
I10 And I65, or near Tillmans Corner, moving north at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Saraland, Chickasaw,
Satsuma, Creola, I65 And I165, I65 And AL 158, and I10 And I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3060 8818 3090 8821 3090 8793 3089 8792
      3089 8796 3088 8798 3086 8797 3088 8795
      3085 8796 3088 8793 3081 8797 3080 8796
      3081 8799 3079 8796 3079 8799 3077 8799
      3078 8797 3077 8797 3059 8804
TIME...MOT...LOC 0609Z 183DEG 15KT 3063 8813

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 1, 1:19 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Mobile AL
119 AM CDT Sat Jun 1 2024

MSZ078-010700-
Stone MS-
119 AM CDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL STONE COUNTY THROUGH 200
AM CDT...

At 119 AM CDT, Doppler radar was tracking a strong thunderstorm near
McHenry, or 12 miles south of Wiggins, moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wiggins, Perkinston, and McHenry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3091 8916 3089 8904 3084 8895 3068 8903
      3068 8924
TIME...MOT...LOC 0619Z 212DEG 13KT 3068 8919

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:01 PM CDTSpecial Weather StatementMOBClarke44 min
Jun 1, 12:32 AM CDTSpecial Weather StatementMOBMobile43 min
Jun 1, 12:33 AM CDTSpecial Weather StatementMOBCovington42 min
Jun 1, 12:49 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Washington21 min
Jun 1, 1:09 AM CDTSpecial Weather StatementMOBMobile51 min
Jun 1, 1:30 AM CDTFlood WatchMOBBaldwin, Mobile13 hr
Jun 1, 1:36 AM CDTSpecial Marine WarningMOB54 min
Jun 1, 1:59 AM CDTAreal Flood AdvisoryMOBMobile30 min
Jun 1, 2:13 AM CDTSpecial Marine WarningMOB92 min
Jun 1, 2:29 AM CDTFlash Flood WarningMOBMobile3 hr
Jun 1, 2:36 AM CDTSpecial Weather StatementMOBChoctaw39 min
Jun 1, 2:55 AM CDTSpecial Marine WarningMOB95 min
Jun 1, 3:02 AM CDTSpecial Marine WarningMOB43 min
Jun 1, 3:05 AM CDTSpecial Weather StatementMOBBaldwin40 min
Jun 1, 3:08 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Jun 1, 3:22 AM CDTSevere Thunderstorm WarningMOBBaldwin38 min
Jun 1, 3:40 AM CDTSpecial Weather StatementMOBBaldwin50 min
Jun 1, 3:52 AM CDTAreal Flood AdvisoryMOBBaldwin4 hr
Jun 1, 4:05 AM CDTSpecial Weather StatementMOBWashington40 min
Jun 1, 4:29 AM CDTSpecial Marine WarningMOB91 min
Jun 1, 4:39 AM CDTSmall Craft AdvisoryMOB8 hr
Jun 1, 4:49 AM CDTSpecial Marine WarningMOB86 min
Jun 1, 4:57 AM CDTAreal Flood AdvisoryMOBBaldwin5 hr
Jun 1, 5:59 AM CDTSpecial Marine WarningMOB91 min
Jun 1, 6:34 AM CDTSpecial Marine WarningMOB86 min
Jun 1, 6:35 AM CDTSpecial Marine WarningMOB85 min
Jun 1, 7:23 AM CDTSpecial Marine WarningMOB82 min
Jun 1, 7:55 AM CDTSpecial Marine WarningMOB65 min
Jun 1, 8:44 AM CDTSpecial Weather StatementMOBMobile46 min
Jun 1, 8:52 AM CDTSpecial Marine WarningMOB68 min
Jun 1, 9:01 AM CDTSpecial Marine WarningMOB59 min
Jun 1, 9:47 AM CDTAreal Flood AdvisoryMOBMobile3 hr
Jun 1, 11:41 AM CDTSpecial Marine WarningMOB64 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.